Download PDF - Tubular mutations
ArticleOriginal scientific text
Title
Tubular mutations
Authors 1
Affiliations
- Fakultät für Mathematik, Technische Universität Chemnitz-Zwickau, 09107 Chemnitz, Germany
Bibliography
- M. F. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc. 7 (1957), 414-452.
- A. A. Beilinson, Coherent sheaves on
and problems of linear algebra, Functional Anal. Appl. 12 (2) (1979), 214-216. - A. I. Bondal, Representations of associative algebras and coherent sheaves, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), 25-44 (in Russian); English transl.: Math. USSR-Izv. 34 (1990), 23-42.
- J.-M. Drezet, Fibrés exceptionnels et suite spectrale de Beilinson généralisée sur
, Math. Ann. 275 (1986), 25-48. - W. Geigle and H. Lenzing, A class of weighted projective curves arising in representation theory of finite dimensional algebras, in: Singularities, Representations of Algebras, and Vector Bundles, Lecture Notes in Math. 1273, Springer, 1987, 265-297.
- A. L. Gorodentsev and A. N. Rudakov, Exceptional vector bundles on projective spaces, Duke Math. J. 54 (1987), 115-130.
- D. Happel, Triangulated Categories in the Representation Theory of Finite Dimensional Algebras, London Math. Soc. Lecture Note Ser. 119, Cambridge Univ. Press, 1988.
- D. Happel and C. M. Ringel, The derived category of a tubular algebra, in: Representation Theory I, Finite Dimensional Algebras, Lecture Notes in Math. 1177, Springer, 1986, 156-180.
- S. A. Kuleshov, Construction of bundles on an elliptic curve, in: Helices and Vector Bundles, London Math. Soc. Lecture Note Ser. 148, Cambridge Univ. Press, 1990, 7-22.
- H. Lenzing, Representations of finite-dimensional algebras and singularity theory, preprint, 1996.
- H. Lenzing and H. Meltzer, Sheaves on a weighted projective line of genus one, and representations over a tubular algebra, in: CMS Conf. Proc. 14, Amer. Math. Soc., 1993, 313-337.
- C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099, Springer, 1984.
- A. N. Rudakov, The Markov numbers and exceptional bundles on ℙ^2, Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), 100-112 (in Russian); English transl.: Math. USSR-Izv. 32 (1989), 99-112.
- C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques, Astérisque 96 (1982).